Dildo

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am bleeding after using vibrator. Please help.

Query: Hi doctor, I am a 19 year old female. I am a virgin, but I masturbate quite a bit. Before, it was around at least once per day but it has been dying down to mainly the weekends. I use a vibrator and it is not actually a vibrator but a small hand-held massager for the back. I use it on my clitoris a...  Read Full »


Dr. Vidya

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Masturbation does not generally hold a great risk but it does cause some complications. Frequent masturbation causes addiction. The mild bleeding you experience with the use of the vibrator could be due to local injury to the vaginal mucosa following a stimulating con...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.